Print ISSN: 1812-125X

Online ISSN: 2664-2530

Keywords : projections


On Equivalence Relation in Factor Algebras

Yassin A. Salih

JOURNAL OF EDUCATION AND SCIENCE, 2013, Volume 26, Issue 4, Pages 107-111
DOI: 10.33899/edusj.2013.89983

Abstract
In this paper we introduce and study a relation “~” between projections, a relation “ ” on positive operators and a relation "~G" (G-group) on projections in extended factor algebras. The main results in this paper state that these relations are indeed an equivalence relation (Theorem 2.1) and (Theorem 2.2). Finally, we determine the relation between these concepts.